International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 315-317

Property Q

C. Bandy

Department of Mathematics, Southwest Texas State University, San Marcos 78666, Texas, USA

Received 28 March 1990; Revised 5 August 1990

Copyright © 1991 C. Bandy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some properties of property Q are stated, some new results are proved and implications to totally metacompact and totally paracompact are obtained.